# SDR R61A2023013080103

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 38,554 hours, 29,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 17069911401
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - AFT CARGO DOOR - 2 DRILLED OFF LINER SCREWS AT DOOR STRUCTURE FWD EDGE OF DOOR.  PERFORMED DOUBLER REPAIR ON 2 EA AREAS ON AFT CARGO DOOR FWD FRAME. REF EMB ETD-2023-170-001587-A.
